Top answers from doctors based on your search:
Disclaimer

can seroquel cause a rash that is fatal

A 35-year-old male asked:
Dr. Donald Jacobson
39 years experience Psychiatry
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A male asked:
Dr. Joseph Weiner
41 years experience Psychiatry
Please get help: Please go to an emergency room and get help. There is hope for you to feel better.
A 27-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Fatal combination : Yes they could cause either severe CNS depression or serotonin syndrome both which can be fatal
A 32-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Rash: It would be rash to try and diagnose a cutaneous eruption without seeing it. Yours sounds like it may either be a contact dermatitis or an allergic re ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Chris Esguerra
15 years experience Psychiatry
Possible: Although not that common, seroquel/quetiapine can cause a rash and, in very rare cases, a severe rash called stevens-johnson that is an emergency. Re ... Read More
2
2 thanks
A 50-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Could be a rash: Yes, you could have an allergy to the last thing you added, the garcinia. How about stopping that and see if the rash clears. If so, you have your a ... Read More
A 27-year-old female asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
Yes: You do need to go to the ER. Although this is not a fatal dose, it could cause heart irregularities and you should be checked.
1
1 thank
A member asked:
Dr. Franklyn Farrell
20 years experience Occupational Medicine
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with ... Read More
10
10 thanks
A 32-year-old male asked:
Dr. Donald Jacobson
39 years experience Psychiatry
336 cases reported : www.ehealthme.com/ds/seroquel (quetiapine)/hair+loss could seroquel (quetiapine) cause hair loss? We studied 65, 391 seroquel (quetiapine) users from ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Laura Wuarin
23 years experience Psychiatry
Remember more: Sometimes people on certain medications experience nightmares. It can be that you awaken at different time and remember dreams more. It can also be re ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month